MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ BLOOD/FLUID WARMING SYSTEM; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ BLOOD/FLUID WARMING SYSTEM; HIGH FLOW DISPOSABLE TUBING
Model Number 24365
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient specific information was provided.No patient injury reported.Corrective action has been implemented for bubble trap leaks.Lot hw8238 was produced prior to implementation of corrective action.
 
Event or Problem Description
A hospital reported the 3m¿ ranger¿ blood/fluid warming system high flow with auto-venting bubble trap model 24365 leaked at the auto venting bubble trap.Type of liquid alleged to have leaked was not specified.No patient injury was alleged.No information was provided as to if the set was primed prior to use, or if a pressure device was used.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING SYSTEM
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key9849065
Report Number2110898-2020-00019
Device Sequence Number2887031
Product Code BSB
UDI-Device Identifier50707387781465
UDI-Public50707387781465
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2021
Device Model Number24365
Device Catalogue Number24365
Device Lot NumberHW8238
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;